HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
112巻5号 (1994.11) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/12272

Files in This Item:

File Description SizeFormat
ronso1120500680.pdf640KbAdobe PDF
Download
Title: 負債会計にみる確率論的パラドックス
Other Titles: Probabilistic Paradoxes in Accounting for Liabilities
Authors: 伊藤, 邦雄  
Issue Date: 1-Nov-1994
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 112
Issue: 5
Start Page: 806
End Page: 821
Citation note: (商学部号 = Commerce and Management)
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/12272
Text Version: publisher
Appears in Collections:112巻5号 (1994.11)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback